Ask a doctor

Why Am I Still Red Three Weeks After Lux 1540? Is This Normal For Asian Skin?

I am 23 with Asian skin. I took Lux 1540 on November 30 on my cheeks and I am still fairly red. It is much redder after I use my glycolic cleanser, but even after it's calmed down it's still noticeably redder/bronzer than other places on my face and there is a noticeable border. What the hell happened? As far as I was told, redness should've gone away in about three days. I've barely gone outside, and when I went out I always used sunscreen. How could this have happened in the first place?

Doctor Answers (1)

Redness after 1540

+1

I would have discouraged a patient from using a glycolic cleanser after this type of treatment. This likely contributed to the prolonged redness of the face. Other factors to consider are the energy parameters used in your case.


Beverly Hills Dermatologist
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.